On homometric solutions of incomplete Patterson function
Doklady Akademii Nauk, Tome 257 (1981) no. 4, pp. 876-879
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_257_4_a21,
author = {V. G. Rau and V. V. Ilyukhin and N. V. Belov},
title = {On homometric solutions of incomplete {Patterson} function},
journal = {Doklady Akademii Nauk},
pages = {876--879},
year = {1981},
volume = {257},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_257_4_a21/}
}
V. G. Rau; V. V. Ilyukhin; N. V. Belov. On homometric solutions of incomplete Patterson function. Doklady Akademii Nauk, Tome 257 (1981) no. 4, pp. 876-879. http://geodesic.mathdoc.fr/item/DAN_1981_257_4_a21/